# SDR VNAA20250121003

- Difficulty date: January 14, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 19,400 hours, 17,248 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fan Cowl
- Part number: CN6220201009
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRFKE00AP6E2:EA23-C9-54-0795-PERM REPAIR BEFORE 19,894.41 FH - DOOR ASSY, FAN COWL, LWR (LH)ORRECTIVE ACTION: SUMMARY: DOOR ASSY, FAN COWL, LWR (LH) WAS REPAIRED PER REO 670-54-14-1012. REV. B. AND REO 690-54-14-761 REV -- (P1).
